# SDR UPS96220480

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR SUPPORT AT BS 480 WL 155 LBL 9.  REMOVED DAMAGED SECTON OF FLOOR SUPPORT AND SPLICED A REPLACEMENT SECTION IN IAW SRM 53-10-5 AND 51-30-2.
